# SDR R61A2022091900553

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 35,835 hours, 27,557 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 17001412012
- Condition: Cracked
- Location: Zone 600
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING UPPER SKIN HAS 3 CRACKS OUTBD OF RIB 10, INBD OF # 3 SPOILER INBD HINGE AND AFT OF REAR SPAR FASTNER LINE ON TOP OF WING. REPAIRED IAW ETD2022-170-029017. ALSO REF VP-040130-2022 N/R 1&4 AND LP R1018658/1 & 3 FOR WORK PERFORMED.
